# SDR ASOA201001325

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 752-797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR TRACK LBL 9.0 CORRODED AT APPROX FS 752-797, MULTIPLE LOCATIONS.  REMOVED FLOOR SEAT TRACK IAW AMM 53-00-49-000-801.  LOCATED HOLES IN NEW FLOOR SEAT TRACK IAW SRM 51-40-11-001-001-A01.  STEPPED HOLES UP TO NOMINAL AND COUNTERSUNK AS REQUIRED IAW SRM 51-40-11-001-001-A01.  INSTALLED LT FLOOR SEAT TRACK AT FS 752-797, IAW AMM 53-00-49-400-801-A03.
